# SDR DL757992538

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- System (JASC): 2740 · Stabilizer Control System
- Condition: Cable Frayed
- Location: Pedestal
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STAB TRIM LEVERS MOVE WHEN SPEEDBRAKE IS DEPLOYED APPEARS THAT THE LEFT STAB TRIM LEVER BINDS ACTS AS IF THE SPRING IS BROKEN.  FOUND STAB TRIM CABLE STB1/STB2 MISROUTED AROUND SPOILER, NO BRAKE CLUTCH ASSY BENEATH STAB TRIM HANDLES CABLE FRAYED.  CABLES REPLACED ON ROUTINE OPN 2000 RC NR 1 CABLES RIGGED IAW MM REF 27-41-00-05.
